107 238

Cited 0 times in

Musical Hallucination Caused by Ceftazidime in a Woman with a Hearing Impairment

Authors
 Chan Il Song  ;  Young-Eun Jung 
Citation
 CLINICAL PSYCHOPHARMACOLOGY AND NEUROSCIENCE, Vol.17(2) : 326-328, 2019 
Journal Title
CLINICAL PSYCHOPHARMACOLOGY AND NEUROSCIENCE
ISSN
 1738-1088 
Issue Date
2019
Keywords
Adverse drug reaction ; Ceftazidime ; Hearing impairment ; Musical hallucination
Abstract
Musical hallucinations remain a poorly understood clinical phenomenon, possibly because these types of hallucination have multiple causes and are rarely the focus of published reports. Here, the case of a 51-year-old female patient with a hearing impairment who developed musical hallucinations during treatment with ceftazidime, a third-generation cephalosporin, is presented. She responded to the discontinuation of ceftazidime and the initiation of low-dose olanzapine treatment. Musical hallucinations associated with ceftazidime are very rare, and the mechanisms underlying its occurrence remain unknown. Further studies will be necessary to determine the pathophysiology of adverse psychiatric reactions associated with ceftazidime.
Files in This Item:
T201903970.pdf Download
DOI
10.9758/cpn.2019.17.2.326
Appears in Collections:
1. College of Medicine (의과대학) > Dept. of Otorhinolaryngology (이비인후과학교실) > 1. Journal Papers
Yonsei Authors
Song, Chan Il(송찬일) ORCID logo https://orcid.org/0000-0002-2705-4100
URI
https://ir.ymlib.yonsei.ac.kr/handle/22282913/173126
사서에게 알리기
  feedback

qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Browse

Links